MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation from their spinal cord stimulation (scs) system.The patients' programs were optimized however the issue persisted.Imaging was performed which revealed the paddle lead migrated out of the epidural space and folded back on itself.The patient underwent a revision procedure in which the paddle lead was replaced.There were no patient complications.The patient is doing well postoperatively and reported good pain coverage.
 
Additional Manufacturer Narrative
Visual inspection of the returned lead revealed that the lead was cleanly cut into five pieces, and four of the proximal ends of the leads were not returned.The clean-cut damage is a result of a typical explant procedure, and it is not considered a failure.No other anomalies were identified on the returned portion of the lead.A labeling review was conducted and determined that the reported event of lead migration and inadequate stimulation are known inherent risks associated with implanting a pulse generator as part of a system to deliver spinal cord stimulation.
 
Event or Problem Description

Brand Name
COVEREDGE? X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23357598
Report Number3006630150-2025-09404
Device Sequence Number8824137
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public(01)08714729832690(17)190602(10)20688521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2019
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number20688521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/29/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown